PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 23, No 2 (2000)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Practical error analysis of the quasi-steady-state approximation EMAIL FULL TEXT
DOWNLOAD FULL TEXT
RAB Bond, JR Mika, BS Martincigh, R H Simoyi 129-151
http://dx.doi.org/10.2989/16073600009485963
Optimal implicational bases for finite modular lattices EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Marcel Wild 153-161
http://dx.doi.org/10.2989/16073600009485964
On two epireflective subcategories of the category of 2T0–fuzzy bitopological spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Anuruddha S Khastgir, Arun K Srivastava 163-177
On regular riesz operators EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Heinrich Raubenheimer 179-186
http://dx.doi.org/10.2989/16073600009485966
On the bishop-phelps theorem in complex spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
V Lomonosov 187-191
http://dx.doi.org/10.2989/16073600009485967
On the convergence in mean of Martingale difference sequences EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Paul Abraham, John Alexopoulos, SJ Dilworth 193-202
http://dx.doi.org/10.2989/16073600009485968
Compactness in fuzzy function spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Gunther J&#228ger 203-217
http://dx.doi.org/10.2989/16073600009485969
Spectral theory and quotients in Von Neumann algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Graeme West 219-225
http://dx.doi.org/10.2989/16073600009485970
Absolutely λ-summable sequences lying in the range of a vector mesure EMAIL FULL TEXT
DOWNLOAD FULL TEXT
B Marchena, C Piñeiro 227-234
Two 1935 questions of mazur about polynomials in Banach spaces: counter examples EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Vladimir Pestov 235-240
Addictive groups of commutative rings EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Shalom Feigelstock 241-245
Al- and am-spaces of integrable scalar functions with respect to a fréchet-valued measure EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Antonio Fernández, Francisco Naranjo 247-258
http://dx.doi.org/10.2989/16073600009485974


ISSN: 1727-933X
AJOL African Journals Online